Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 248, NWS Atlanta, GA

April 30, 20054 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 30, 2005, 10:15 AM EDT for 4 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2005, 10:15 AM EDT (14:15 UTC)
Expired
Apr 30, 2005, 10:45 AM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Macon County, GA, Schley County, GA, Sumter County, GA, Taylor County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 8:10 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
787 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
1.1
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 301415
SVRFFC
GAC193-249-261-269-301445-
/O.NEW.KFFC.SV.W.0248.050430T1415Z-050430T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT SAT APR 30 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MACON COUNTY IN WEST CENTRAL GEORGIA
  SCHLEY COUNTY IN WEST CENTRAL GEORGIA
  SUMTER COUNTY IN WEST CENTRAL GEORGIA
  TAYLOR COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 1045 AM EDT

* AT 1010 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF WALLS
  CROSSING TO WALLS CROSSING TO 8 MILES SOUTH OF PLAINS...AND MOVING
  EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OGLETHORPE...MONTEZUMA...FRIENDSHIP...FOUNTAINVILEE...ELLAVILLE AND
  AMERICUS.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3247 8443 3195 8443 3191 8395 3218 8404
      3245 8385

$$
KDF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 5:30 AM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Apr 30, 5:30 AM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT SAT APR 30 2005

.SHORT TERM...
TIMING OF FRONT IS SUSPECT WITH ETA SLOWER THAN GFS. WILL FAVOR ETA
FOR NOW AS WAVE ON FRONT LIKELY TO KEEP FRONT MOVING SLOWER THAN
GFS. FRONT MAY PICK UP SPEED AS WAVE MOVES UP APPALACHIANS TO NEW
ENGLAND AND MAIN SHORT WAVE MOVES ACROSS AREA TONIGHT.
WILL CONTINUE HIGH POPS TODAY WILL POSSIBLE SEVERE STORMS. HIGHEST
POPS TONIGHT ACROSS CENTRAL GEORGIA. PCPN ENDS FOR SUNDAY AS HIGH
PRESSURE BUILDS. MONDAY SHOULD BE DRY AS WELL BUT WILL NEED TO WATCH
SHORT WAVE ENERGY PASSING BY TO THE N.

.LONG TERM...
ZONAL FLOW LOOKS TO CONTINUE THIS PERIOD. NOT EXPECTING LARGE FAST
CHANGES TO THE WEATHER.

&&

.AVIATION...
TIMING OF TSRA AND GUSTY WINDS PRIMARY CONCERN TODAY. CRUDE
EXTRAPOLATION OF 88D DATA SUGGESTS LINE OF TSRA SHOULD MOVE THROUGH
KATL AND NEARBY AIRPORTS BETWEEN 12Z AND 17Z. CIGS HAVE COME DOWN
QUICKLY WHICH LOOKS REASONABLE GIVEN TIMING OF TSRA AND LOW LEVEL
WARM/MOIST ADVECTION PATTERN. ATMOSPHERE ACROSS NORTH GEORGIA IS
MORE STABLE THAN NORTH ALABAMA BUT ENOUGH TO SUPPORT 35KT GUSTS AT
KATL. MAY ALSO HAVE TO ADD TSRA IN THE AFTERNOON AND EARLY EVENING.
ETA12 STILL HOLDING FRONT BACK WHILE 00Z GFS KEEPS FRONT WITH MAIN
LINE OF TSRA THIS MORNING. HOWEVER SFC OBS ACROSS AL AND MS SEEM TO
SUPPORT GFS SOLUTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         72  51  70  48 / 100  20   0   0
ATHENS          73  53  73  47 / 100  30   0   0
GAINESVILLE     70  51  69  46 / 100  20   0   0
ROME            73  49  72  43 / 100  10   0   0
COLUMBUS        77  56  76  49 / 100  50   0   0
MACON           78  57  77  47 /  90  50   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&

BDL/SN
Hazardous weather outlook, Apr 30, 6:30 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 AM EDT SAT APR 30 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
630 AM EDT SAT APR 30 2005

.DAY ONE...TONIGHT

...ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY...

.SYNOPSIS...
A WEAK UPPER-LEVEL DISTURBANCE IN STRONG FLOW ALOFT WILL MOVE
THROUGH THE AREA TODAY. A COLD FRONT WILL ALSO MOVE INTO NORTHWEST
GEORGIA TODAY...AND OUT OF THE AREA BY LATE TONIGHT. SUFFICIENT LOW
LEVEL MOISTURE AND INSTABILITY WILL BE PRESENT FOR THE DEVELOPMENT
OF THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM THUNDERSTORMS TODAY WILL BR DAMAGING
STRAIGHT-LINE WINDS...LARGE HAIL AND CLOUD-TO-GROUND LIGHTNING.
BRIEF TORNADOES WILL ALSO BE POSSIBLE THIS MORNING ACROSS NORTH
GEORGIA...HOWEVER THE THREAT FOR TORNADOES WILL BE DIMINISHING LATER
TODAY.

.DISCUSSION...
STRONG FLOW ALOFT AND FAVORABLE VERTICAL WIND PROFILE EXPECTED
TODAY. INSTABILITY WILL BE SOMEWHAT LOW THIS MORNING WITH LIFTED
INDEX VALUES AROUND -2 AND CAPE NEAR 750. THE INITIAL ROUND OF
THUNDERSTORMS SHOULD BE WIDESPREAD OCCURRING BETWEEN 6AM AND NOON.
THE ORIENTATION OF THE STORMS WILL BE NORTHEAST TO SOUTHWEST MOVING
ACROSS THE AREA FROM EAST TO WEST. SOME OF THESE STORMS WILL LIKELY
PRODUCE DAMAGING WINDS UP TO 60 MPH AND POSSIBLY SOME LARGE HAIL UP
TO 1 INCH IN DIAMETER. SIGNIFICANT DIRECTIONAL SHEAR IS BEING
OBSERVED AND IF STRONG UPDRAFTS CAN DEVELOP WITHIN THE STORMS...
BRIEF TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF THE
LINE OF THUNDERSTORMS.

ANOTHER ROUND OF THUNDERSTORMS...SOME SEVERE...WILL BE POSSIBLE THIS
AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. THERE IS
UNCERTAINTY WHETHER ANY THUNDERSTORMS WILL REDEVELOP AND HINGES ON
WHETHER THE FRONT HOLDS BACK TO THE WEST AND SKIES CAN CLEAR BY
MIDDAY. IF THESE EVENTS OCCUR...THE STORMS COULD REALIZE STRONG
INSTABILITY WITH LIFTED INDEX VALUES AROUND -4 AND CAPE AROUND 1500.
SUCH STORMS WOULD BE CAPABLE OF LARGE HAIL UP TO 2 INCHES IN
DIAMETER AND DAMAGING WINDS. TORNADOES WILL NOT BE AS LIKELY WITH
THESE STORMS AS DIRECTIONAL SHEAR WILL BE MUCH WEAKER IN THE
AFTERNOON AS WEST TO SOUTHWEST SURFACE WINDS VEER TO WEST ALOFT.

BY LATE THIS EVENING...THE FRONT AND STORMS SHOULD BE EAST OF THE
AREA ENDING THE THREAT FOR SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS ACROSS NORTHWEST GEORGIA SHOULD BE
READY FOR POSSIBLE ACTIVATION THIS MORNING...AND ACROSS THE
REMAINDER OF NORTH AND CENTRAL GEORGIA AFTER 8 AM THIS MORNING.

.DAY TWO THROUGH DAY SEVEN...SUNDAY THROUGH SATURDAY...
THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY.
THE THUNDERSTORMS ON TUESDAY...IF THEY OCCUR...SHOULD BE ISOLATED
AND NOT SEVERE. BY WEDNESDAY AND THURSDAY...SOMEWHAT HIGHER
INSTABILITY WILL BE PRESENT AND ISOLATED SEVERE WEATHER MAY BE
POSSIBLE.

&&

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

SNELSON

In the hours before

Local storm report, Apr 30, 8:59 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 AM EDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             5 W TATE                34.42N 84.47W
04/30/2005  0.75 INCH        PICKENS            GA   PUBLIC

            KENTS CONVENIENCE STORE...LOCATED IN
            MARBLEHILL...REPORTED DIME TO PENNY SIZE HAIL. THE HAIL
            CRACKED A CAR WINDSHIELD AND WILL NEED TO BE REPLACED.

0630 AM     HAIL             CEDARTOWN               34.02N 85.26W
04/30/2005  0.75 INCH        POLK               GA   AMATEUR RADIO

&&

SBL
Special weather statement, Apr 30, 9:05 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 AM EDT SAT APR 30 2005

GAZ037-048>050-058>060-067>071-078-079-089>091-301345-

905 AM EDT SAT APR 30 2005

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN
CHATTAHOOCHEE...MARION...MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE...
MONROE...LAMAR...MERIWETHER...BUTTS...PUTNAM...JASPER...NEWTON...
GREENE...MORGAN AND OCONEE COUNTIES UNTIL 945 AM EDT...

AT 900 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WRAYSWOOD TO 5 MILES SOUTH OF FORTSON...
MOVING EAST AT 60 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. THE THREAT
FROM THESE STORMS IS EXPECTED TO DIMINISH BY 945 AM EDT.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THESE STORMS. RESIDENTS IN THIS AREA SHOULD
STAY NDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THESE
STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS
FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

KDF
Special weather statement, Apr 30, 9:35 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 AM EDT SAT APR 30 2005

GAZ050-051-059>062-069-071>073-079>082-091>094-301415-

935 AM EDT SAT APR 30 2005

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SCHLEY...
TAYLOR...MACON...MARION...PEACH...CRAWFORD...TALBOT...BIBB...UPSON...
JONES...BALDWIN...MONROE...HANCOCK...PUTNAM...JASPER...WARREN...
TALIAFERRO AND GREENE COUNTIES UNTIL 1015 AM EDT...

AT 931 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LYNEVILLE TO JUNIPER...MOVING EAST AT
45 MPH.

WIND GUSTS OF 40 TO 50 MPH ARE LIKELY WITH THESE STORMS. THE THREAT
FROM THIS STORM IS EXPECTED TO DIMINISH BY 1015 AM EDT.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

KDF
Local storm report, Apr 30, 9:55 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 AM EDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     ROME                    34.26N 85.19W
04/30/2005                   FLOYD              GA   FIRE DEPT/RESCUE

            ONE TREE DOWN NORTH OF ROME.

0700 AM     HAIL             DALLAS                  33.92N 84.83W
04/30/2005  0.75 INCH        PAULDING           GA   PUBLIC

            BAGWELL STORE IN DALLAS REPORTED DIME SIZE HAIL.

0700 AM     HAIL             TALLAPOOSA              33.75N 85.29W
04/30/2005  0.75 INCH        HARALSON           GA   LAW ENFORCEMENT

            POLICE REPORTED DIME TO PENNY SIZE HAIL.

0700 AM     HAIL             TALLAPOOSA              33.75N 85.29W
04/30/2005  0.50 INCH        HARALSON           GA   POST OFFICE

            PEA TO MARBLE SIZE HAIL REPORTED BY POST OFFICE.

0830 AM     HAIL             10 S FRANKLIN           33.14N 85.10W
04/30/2005  0.75 INCH        TROUP              GA   PUBLIC

            PUBLIC REPORTED PEA TO DIME SIZE HAIL.

&&

SBL
Special weather statement, Apr 30, 10:09 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 AM EDT SAT APR 30 2005

GAZ021-031>033-042>046-048-052>059-066>068-070-078-301700-
BUTTS-CARROLL-CHEROKEE-CLAYTON-COBB-COWETA-DEKALB-DOUGLAS-FAYETTE-
FULTON-HARRIS-HEARD-HENRY-JASPER-LAMAR-MERIWETHER-NEWTON-PAULDING-
PIKE-ROCKDALE-SPALDING-TROUP-
1009 AM EDT SAT APR 30 2005

...TORNADO WATCH NUMBER 215 HAS BEEN CANCELLED...

THE TORNADO WATCH HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES...
BUTTS...CARROLL...CHEROKEE...CLAYTON...COBB...COWETA...DE KALB...
DOUGLAS...FAYETTE...HARRIS...HEARD...HENRY...JASPER...LAMAR...
MERIWETHER...NEWTON...NORTH FULTON...PAULDING...PIKE...ROCKDALE...
SOUTH FULTON...SPALDING AND TROUP.

GAZ069-071-079-089>091-102-301700-
CHATTAHOOCHEE-MARION-MONROE-MUSCOGEE-STEWART-TALBOT-UPSON-
1009 AM EDT SAT APR 30 2005

...TORNADO WATCH NUMBER 215 REMAINS IN EFFECT...

THE TORNADO WATCH CONTINUES FOR THE FOLLOWING COUNTIES...
CHATTAHOOCHEE...MARION...MONROE...MUSCOGEE...STEWART...TALBOT AND
UPSON COUNTIES.
Local storm report, Apr 30, 10:14 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 AM EDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             LUMPKIN                 32.05N 84.80W
04/30/2005  0.75 INCH        STEWART            GA   LAW ENFORCEMENT

            911 REPORTED DIME SIZE HAIL.

&&

SBL

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 5:47 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd43 min
Apr 30, 6:08 AM EDTSevere Thunderstorm WarningFFCPolk52 min
Apr 30, 6:17 AM EDTSevere Thunderstorm WarningFFCBartow, Gordon43 min
Apr 30, 6:36 AM EDTSevere Thunderstorm WarningFFCHaralson39 min
Apr 30, 6:44 AM EDTSevere Thunderstorm WarningFFCPaulding46 min
Apr 30, 6:54 AM EDTSevere Thunderstorm WarningFFCCherokee, Pickens51 min
Apr 30, 6:57 AM EDTSevere Thunderstorm WarningFFCCobb48 min
Apr 30, 7:54 AM EDTSevere Thunderstorm WarningFFCHeard, Troup55 min
Apr 30, 9:40 AM EDTTornado WarningFFCChattahoochee, Stewart35 min
Apr 30, 9:43 AM EDTSevere Thunderstorm WarningFFCMuscogee32 min
Apr 30, 9:58 AM EDTSevere Thunderstorm WarningFFCMarion, Webster32 min
Apr 30, 10:41 AM EDTSevere Thunderstorm WarningFFCDooly34 min
Apr 30, 11:55 AM EDTSevere Thunderstorm WarningFFCLaurens35 min
Apr 30, 12:00 PM EDTSevere Thunderstorm WarningFFCJohnson36 min
Apr 30, 12:38 PM EDTSevere Thunderstorm WarningFFCTreutlen28 min
Apr 30, 12:45 PM EDTSevere Thunderstorm WarningFFCMontgomery25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.